# SDR AALA20090630TUL33

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591970737
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30.  REMOVED DAMAGED LONGERON, SPLICED IN NEW SECTION PER SRM 53-02 FIGURE 18.
